MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. ALARIS PUMP MODULE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. ALARIS PUMP MODULE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2204-0007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module infusion set separated the following information was received by the initial reporter with the following verbatim: the short clip shows the connection and pharmacy tech pulling on the tubing, this was not forceful, although it looks that way it came out easily.David and i reinforced pulling back the spin collar to expose the male section of the tubing, inserting with ¼ turn and then the spin collar tightening.They followed and advised they have been doing this all along.We watched pharmacy techs from both organizations with pharmacist present also in both locations.We watched their set up, priming and double checks.The videos will show some manipulation to show the failure, but they reassured this was not the standard practice.
 
Event or Problem Description
No additional info.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint that there was a separation could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.

Brand Name
ALARIS PUMP MODULE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19697573
Report Number9616066-2024-00965
Device Sequence Number20751616
Product Code FPA
UDI-Device Identifier10885403199363
UDI-Public(01)10885403199363
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2204-0007
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown